# SDR UIEA2021012500114

- Difficulty date: January 24, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,324 hours, 16,592 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1008109
- Part serial: 67249
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MASK OXYGEN FOUND LEAKING.  REMOVED AND REPLACED F/O MASK OXYGEN, IAW AMM 35-11-51.  PERFORMED OXYGEN MASK MICROPHONE TEST, IAW AMM 35-11-01.  OPERATIONS CHECK GOOD.
